Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
167 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is fast heartbeat a side effect of esterified estrogens/methyltestosterone?

Premium Questions

Dr. Preeti Parakh MD

. Due to holiday may be, i had severe raised heartbeats and fast breathing. Due to holidays, I slept ..., anxiety came down). But I know the side effects and dependency, so not willing to take... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr.   Rishu Saxena MD

I took tamiflu at 12_pm it is now 5am she. Should I take next dose. Also I am having a fast irregular heartbeat and night sweats when will they stop. I have lost 8 pounds is it normal. I would also ... View answer

Answered by : Dr. Rishu Saxena ( Cardiologist)
Dr. Prasad MD

Hi am 30 years, I am taking beatcap tr 40 daily in morning due to migraine and BP but few days i am noted some unusual heartbeat once in a day, plz suggest is there is some problem due to betacap or any ... View answer

Answered by : Dr. Prasad ( General & Family Physician)
Dr.  Rakesh Madhyastha MD

I have been taking a generic form of effexor for a while and am feeling very anxious. rapid heartbeat, not myself. could these be side effects. ... View answer

Answered by : Dr. Rakesh Madhyastha ( Nephrologist)
Dr. Anantharamakrishnan MD

front neck right hand side. Recently i also felt a sudden burning feeling in my upper chest ... View answer

Answered by : Dr. Anantharamakrishnan ( Cardiologist)

Public Forum Discussions

Dr.  Shinas Hussain MD

my dr. put me on estradiol 2 mg and then she put me on esterified estrogen .625/1.25 mg ... but she wants me to alternate it like take the estradiol one day and then the next day take the esterified ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.   Gaurav Katiyar MD

Hi my name is Eva. During severalyears I took ESTROGEN METHYLTESTOS F.S. TAB . Light green color tablets. Today I got from my pharmacy ESTROGEN METHYLTESTOSTERON TB. This is a very dark green tablet ... View answer

Answered by : Dr. Gaurav Katiyar ( General & Family Physician)
Dr.  Ajmal Khan MD

* Estrogen- Methyltestosterone 1.25-2.5 Mg a Day * Progesterone 100 Mg Hormones *Escitalopram 20 Mg a Day ... View answer

Answered by : Dr. Ajmal Khan ( General & Family Physician)
Dr. Het Ram Bishnoi MD

My wife has been taking (estrogen-methyltestos f.s tab) for 2/1/2 months to help with her with her very low labeto. It is not working! is there a generic name for this med? Put it this way, she has gained 40lbs and her... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr. SAGAR MAKODE MD

heartbeat goes very fast. I wanted to check 1) How safe this test is ? 2) How much time does this test takes? 3) What is success rate in the test ? 4) Can it get treated along with test? 5) Is there any... View answer

Answered by : Dr. SAGAR MAKODE ( Cardiologist)